# SDR AALA202009299001

- Difficulty date: September 28, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 78,471 hours, 10,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 129263
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BASE MAINTENANCE, L2 DOOR, EPSU (EMERGENCY POWER SUPPLY UNIT) BATTERY PACK M33099 FAILED FUNCTIONAL CHECK, PER WORKCARD 2312.  REPLACED BATTERY PACK, L2 DOOR EPSU, PER AMM 33-51-06.  OPERATIONAL CHECK PASSED.
